# SDR UIEA2016080100662

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,541 hours, 23,425 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 256T32504
- Part serial: 2458
- Condition: Corroded
- Location: Nr 2 Rotory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ROTARY ACTUATOR AND REACTION RING HAS CORROSION.  REMOVED AND REPLACED THE NR 2 ROTARY ACTUATOR AND REACTION RING IAW AMM 27-51-22 AND SB 767-27A0229.
